MathSciNet Relay Station
MathSciNet bibliographic data
MR1918172 (2003h:35131) 35K57 (45K05 60K35 82C05)
Laurençot, Philippe; Wrzosek, Dariusz From the nonlocal to the local discrete diffusive coagulation equations. Special issue on kinetic theory. Math. Models Methods Appl. Sci. 12 (2002), no. 7, 1035–1048.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement